MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DFW150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Halo (2227)
Date of Event 06/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight: unknown; requested but not provided.Date of event: unknown; requested but not provided.The best estimate date is between feb 2, 2023 and may 18, 2023.Device evaluation: the device was not returned at the manufacturing site; therefore, product testing could not be performed, and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed that no similar complaints for this production order number have been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that after the intraocular lens (iol) was implanted in the left eye, the patient is unhappy with the iol.The lens was implanted to improve near vision, however the patient feels that the additional halos are "intolerable".An iol exchange has been scheduled to place another johnson and johnson iol as replacement (different model, dxw150).Additional information was received on may 18, 2023 reporting that the iol was exchanged on (b)(6) 2023.Another johnson and johnson iol was implanted as replacement (different model, dxw150, different diopter, 13.0).No incision enlargement, vitrectomy, or suture was required.The capsule is intact.The patient is post-operative day one, so it is too early to tell patient status.No further information was provided.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key17094415
Report Number3012236936-2023-01433
Device Sequence Number1894608
Product Code MFK
UDI-Device Identifier05050474751118
UDI-Public(01)05050474751118(17)240410
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/10/2024
Device Model NumberDFW150
Device Catalogue NumberDFW150U125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite